# SDR DALA13006673213

- Difficulty date: February 5, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FRAME 58-59, STR 44, FLOOR SUPPORT CORRODED.  REMOVED AFT CARGO FLOOR SUPPORT IAW A320 SRM 51-42-11 FR 58-59 STR 44. REMOVED CORROSION IAW SRM 51-74-00 OUT OF LIMITS IAW SRM 53-00-14.  NO ESTABLISHED LIMITS L=1.5"W=1.0"D=0.030".  R & R FLOOR SUPPORT IAW SRM 51-42-11 & DWG 17 D53470014.
